MathSciNet Relay Station
MathSciNet bibliographic data
MR2219113 22E50 (11S37 20G05)
Halupczok, Immanuel Categorical Langlands correspondence for ${\rm SO}\sb {n,1}(\Bbb R)$. Represent. Theory 10 (2006), 223–253 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement